Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 48, No. 3 (July, 1996)
K. Nishida Powers of ideals in Cohen-Macaulay rings 409−426
H. Kosaki Sector theory and automorphisms for factor-subfactor pairs 427−454
M. Nakao and Y. Ohara Gradient estimates for a quasilinear parabolic equation of the mean curvature type 455−466
T. Meixner Buekenhout geometries of rank 3 which involve the Petersen graph 467−491
K. Aomoto On a unitary version of Suzuki's exponential product formula 493−499
J. H. Zheng Linear differential equations with rational coefficients 501−510
Y. Abe Saturation of fundamental ideals on Pκλ 511−524
S. Nagaoka A note on the structure of the ring of symmetric Hermitian modular forms of degree 2 over the Gaussian field 525−549
T. Kawasaki Local cohomology modules of indecomposable surjective-Buchsbaum modules over Gorenstein local rings 551−566
D. Alvis and S. Nozawa Sharp characters with irrational values 567−591
Y. Ando On Thom polynomials of the singularities Dk and Ek 593−606

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.